# SDR R61A201803040266

- Difficulty date: February 13, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 34,634 hours, 20,838 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Failed
- Location: Zone 100
- Part time: 34,634 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, EMERGENCY / PARKING BRAKE HYDRAULIC FUSE FOR NR 2 HYDRAULIC SYSTEM FAILED OPERATIONAL TEST. REMOVED AND REPLACED EMERGENCY FUSE IAW AMM 32-44-07.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
